# SDR USAAF01074

- Difficulty date: September 21, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE FIRST CLASS EMERGENCY TRACK LIGHTING AND NR 1 CEILING EMERGENCY LIGHT WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 9 SUPPLY BATTERY.  OPERATIONALLY CHECKED OK.  (M)
